DEPUY SYNTHES PRODUCTS LLC 3MM FBALL,EX,S; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Back to Search Results |
| Catalog Number |
S-3B-G1 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Additional narrative: the actual device was returned for evaluation.During repair, an evaluation was performed and it was determined that the device was received together with an incompatible attachment.The cutting tool showed signs of wear and reprocessing.The fluted head was worn, and the cutter shaft showed scratches and corrosion.The most relevant root cause for the detected failure could be linked to normal wear.Detected corrosion could be linked to improper reprocessing.Therefore the reported condition was confirmed.A device history review was performed, and no non-conformances were detected related to the reported condition.Udi: (b)(4).
Event or Problem Description
It was reported from (b)(6) that during service and evaluation, it was determined that the cutter device fluted head was worn and the cutter shaft showed scratches and corrosion.It was noted in the service order that the device could not click to adjust.This event did not occur during surgery.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.